# SDR SWAA043000

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 59,774 hours, 57,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603138A
- Part serial: NS0064
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING NR 4 L/E SLAT WEDGE DELAMINATED.  REMOVED AND REPLACED NR 4 L/E SLAT PER MM.
